On the existence of locally attractive solutions of a nonlinear quadratic Volterra integral equation of fractional order.
Advances in Difference Equations [electronic only] (2010)
- Volume: 2010, page Article ID 127093, 11 p.-Article ID 127093, 11 p.
- ISSN: 1687-1847
Access Full Article
topHow to cite
topAbbas, Mohamed I.. "On the existence of locally attractive solutions of a nonlinear quadratic Volterra integral equation of fractional order.." Advances in Difference Equations [electronic only] 2010 (2010): Article ID 127093, 11 p.-Article ID 127093, 11 p.. <http://eudml.org/doc/229787>.
@article{Abbas2010,
author = {Abbas, Mohamed I.},
journal = {Advances in Difference Equations [electronic only]},
keywords = {fixed point theorem; locally attractive solutions; nonlinear quadratic Volterra integral equation of fractional order},
language = {eng},
pages = {Article ID 127093, 11 p.-Article ID 127093, 11 p.},
publisher = {Springer International Publishing},
title = {On the existence of locally attractive solutions of a nonlinear quadratic Volterra integral equation of fractional order.},
url = {http://eudml.org/doc/229787},
volume = {2010},
year = {2010},
}
TY - JOUR
AU - Abbas, Mohamed I.
TI - On the existence of locally attractive solutions of a nonlinear quadratic Volterra integral equation of fractional order.
JO - Advances in Difference Equations [electronic only]
PY - 2010
PB - Springer International Publishing
VL - 2010
SP - Article ID 127093, 11 p.
EP - Article ID 127093, 11 p.
LA - eng
KW - fixed point theorem; locally attractive solutions; nonlinear quadratic Volterra integral equation of fractional order
UR - http://eudml.org/doc/229787
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.